# SDR 98ZZZX1056

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5177R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0045
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,500 hours
- Component: 12810013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE RIGHT MAIN LANDING GEAR ACTUATOR ASSEMBLY PN 9882015-2 ATTACH BOLT WAS FOUND LOOSE WHICH ALLOWED THE ACTUATOR TO HAVE MOVEMENT DURING RETRACTION AND EXTENSION.  UPON FURTHER INSPECTION OF THE ACTUATOR HOUSING PN 1281001-3, A CRACK WAS FOUND UNDER THE BEARING CUPS PN S1997C-8 ON BOTH SIDES OF THE HOUSING.  INSPECTION OF THE LEFT MAIN GEAR ACTUATOR REVEALED SIMILAR CRACKS; THUS, REQUIRING REPLACEMENT OF BOTH ACTUATORS WITH SERVICEABLE UNITS.
